MAUDE Adverse Event Report: ZimVie US Corp LLC IMP TM 4.1MM MTX FULL,10M; Dental Implant

ZimVie US Corp LLC IMP TM 4.1MM MTX FULL,10M; Dental Implant
Catalog Number TMT4B10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported implant fracture.Procedure completed with another device.Tooth site 24.
 
Additional Manufacturer Narrative
Zimvie complaint number( b)(4) a4: patient weight: unknown / not provided e1: address-line 2:(b)(6).G4: premarket identification pma/510(k) #: k113753|k112160.

Brand Name
IMP TM 4.1MM MTX FULL,10M
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50929823
Report Number0001038806-2026-04928
Device Sequence Number13445554
Product Code DZE
UDI-Device Identifier00889024018938
UDI-Public(01)00889024018938(17)300219(10)1295669
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTMT4B10
Device Lot Number1295669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age38 YR
Patient SexMale